Hello Mr. Shailesh Dalvi.
Thank you for your query at DoctorSpring.com.
Ideally Nikoran should be stopped before a TMT. It may result in a TMT turning out to be negative when it could have been positive in the absence of it.
However, if you have a negative TMT with Nikoran and you already are taking it regularly, it means with the drug in your body you are unlikely to get angina.
So your chest pain is in all likelihood non-anginal given the negative TMT and atypical right sided description.
The only definite test to rule out coronary blockage is angiography.
Concluding- a TMT is not indicated for you. However, if you are too apprehensive of the chest pain being angina, you could ask for an angiography though scientifically it is not indicated or needed.
I hope this was helpful. Feel free to ask queries.
Dr Vivek Mahajan,
Patient replied :
Dear Dr. Thank you very much for your reply. When I walk, initially I feel right side heaviness and short of breath with chest discomfort from middel of the chest. After walking one Kmtrs it gradually goes away and I feel better. During TMT I have not experienced chest pain. In fact after completion of TMT, I was feeling better. My physician is in the opinion that this pain and heaviness could be because of nerves or surgical problem. Two months back my Gastroenterologist had prescribed me Nexito 10 for one month. During that period I was little comfortable. With 12 Minutes exercise period on TMT and achieved 88% of maximum predicted heart rate with a calculated workload of 14.30 METS, even with Nikorane-5, will it advisable to go for Angiography ? or continue with prescribed medicine with proper diet.
Warm Regards, Shailesh Dalvi
Firstly, i sincerely apologize for the late reply.
I feel your cardiologist is right in not advising you angiography. With such a good TMT result, there is absolutely no need for an angiography as of now.
I would only advise you to get it done if you are too anxious about the pain though medically it is totally unindicated.
Hope this was helpful,
And once again sorry for the delay.
Dr. Vivek Mahajan.